# SDR SWAA2021062875605

- Difficulty date: May 21, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Angle
- Condition: Corroded
- Location: Bs 887 Rbl 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TRACK SPLICE ANGLE BS887 RBL 3 HAS CORROSION ; / [01] VERIFICATION APPLICABILITY NOT ALLOWABLE DAMAGE ITEMS THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT. IAW SRM 51-10-02 STEP 9C; [02] VERIFIED APPLICABILITY NOT ALLOWABLE DAMAGE ITEMS THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT. IAW SRM 51-10-02 STEP 9C; [03] REMOVED ON AFT CARGO BAY FLOOR TRACK SPLICE ANGLE B.S 887 RBL 3 IAW SRM 51-40-02; [04] LOCATED AND DRILLED NEW AFT CARGO BAY FLOOR TRACK SPLICE ANGLE B.S 887 RBL 3 IAW SRM 51-40-05-0G-0 AND DRAWING # 146A7506. OK TO INSTALL; [05] VERIFIED LOCATE AND DRILL OF NEW AFT CARGO BAY FLOOR TRACK SPLICE ANGLE B.S 887 RBL 3 IAW SRM 51-40-05-0G-0 AND DRAWING # 146A7506.  OK TO INSTALL; [06] INSTALLED NEW AFT CARGO BAY FLOOR TRACK SPLICE ANGLE B.S 887 RBL 3 IAW SRM 51-40-02-0G-0 AND DRAWING # 146A7506; [07] INSTALLED NEW AFT CARGO BAY FLOOR TRACK SPLICE ANGLE B.S 887 RBL 3 IAW SRM 51-40-02-0G-0 AND DRAWING # 146A7506; 147A7500; [08] VERIFIED INSTALLATION OF NEW AFT CARGO BAY FLOOR TRACK SPLICE ANGLE B.S 887 RBL 3 IAW SRM 51-40-02-0G-0 AND DRAWING # 146A7506; #147A7500; [09] VERIFIED COMPLETION OF CARD
